Previous |  Up |  Next


Title: The Schauder fixed point theorem (English)
Author: Kulpa, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 38
Issue: 2
Year: 1997
Pages: 39-44
Category: math
MSC: 47H10
MSC: 54H25
idZBL: 55M20
idMR: MR1614035
Date available: 2012-10-06T01:12:25Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_038-1997-2_5.pdf 397.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo